# SDR GTIA050223

- Difficulty date: August 2, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-211
- Aircraft serial: 2476
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R1 DOOR NOT SHOWING CLOSED INFLIGHT ON ECAM.  RECYCLED EMERGENCY LIGHT TEST SWITCH ON FAP AND DOOR LIGHTS WORKED NORMALLY.  PERFORMED ADJUSTMENT OF R1 DOOR PROX SWITCH PER AMM.  SYSTEM OPS CHECK GOOD, LP NR 179708-3.  (M)
